MAUDE Adverse Event Report: PALETTE LIFE SCIENCES SOLESTA INJECTABLE GEL; AGENT, BULKING, INJECTABLE FOR GASTR

PALETTE LIFE SCIENCES SOLESTA INJECTABLE GEL; AGENT, BULKING, INJECTABLE FOR GASTR
Catalog Number 011506
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On march 24, 2025, palette life sciences received a notification in which it was reported that "the physician performed a procedure on (b)(6) 2025 and stated the tip of the syringe broke in half during the injection procedure.No adverse event or injury was reported.The procedure was completed with a different syringe from a new kit.The syringe is available for retrieval.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint evaluation testing was performed from the sample returned.One empty syringe in return.Number of units and lot is in accordance with report.No defects observed on the syringe.Syringe tip is not broken.It was clarified that the event described as "tip of the syringe broke in half" was, in fact, a needle disconnection.There was no shattering of the syringe or physical harm to the user or patient.Therefore, the event in mdr 3014909464-2025-00017 submitted on april 17, 2025, should be retracted.

Brand Name
SOLESTA INJECTABLE GEL
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTR
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21860141
Report Number3014909464-2025-00017
Device Sequence Number4721572
Product Code LNM
UDI-Device Identifier00850004725016
UDI-Public(01)00850004725016(11)220927(17)250831(10)20934(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number011506
Device Lot Number20934
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown